MathSciNet Relay Station
MathSciNet bibliographic data
MR942153 (89e:65029) 65D30 (41A55 65B05)
Sidi, Avram A user-friendly extrapolation method for oscillatory infinite integrals. Math. Comp. 51 (1988), no. 183, 249–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement